MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SYNCHRONY; COCHLEAR IMPLANT
Model Number MI1250 SYNCHRONY 2 PIN
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
At the initial activation the user could only hear on the first 4 electrodes.An x-ray is planned and then it will be decided how to proceed.However, re-positioning is being considered, if the images shows that the electrode array is outside the cochlea.
 
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the electrode migrated partially post-operatively out of cochlea.Further a complete insertion of the active electrode could not be achieved at implantation surgery due to difficult anatomy with 2-3 channels remaining extra-cochlear.As per information received seven channels are deactivated.Reportedly due to complex anatomy no revision surgery is planned, instead the recipient will be monitored by the clinic.The device remains implanted and in use.This is a final report.
 
Event or Problem Description
At the initial activation the user could only hear on the first 4 electrodes.The user was seen on (b)(6) 2026 and the ent has decided not to intervene, due to the patient's anatomy.The ent believes he will not be able to push the electrode array further in.7 electrodes have been deactivated.The user reports he can now hear better than before, meaning that he can hear noise now, while before was more difficult.The user will be monitored.

Brand Name
SYNCHRONY
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key24413750
Report Number9710014-2026-00179
Device Sequence Number10577504
Product Code MCM
UDI-Device Identifier09008737395445
UDI-Public(01)09008737395445
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMI1250 SYNCHRONY 2 PIN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured08/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale